MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM STD,36NK,22X17X165; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM STD,36NK,22X17X165; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523195
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Inadequate Osseointegration (2646); Test Result (2695); No Code Available (3191)
Date of Event 05/06/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Reporter is an attorney.
 
Event or Problem Description
Litigation alleges pain and instability.Update 7/18/2013 operative notes indicate that only the liner was revised, due to metallosis.Update ad 15 may 2018 receipt of ppf and sticker sheets.In addition to what were previously alleged, ppf alleges constrained liner, loosening of cup, loosening of stem, metal wear, metallosis, and elevated metal ions.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8247570
Report Number1818910-2019-80888
Device Sequence Number1557767
Product Code JDI
UDI-Device Identifier10603295170891
UDI-Public10603295170891
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Catalogue Number523195
Device Lot Number2436223
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date05/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight91